Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

£9.9
FREE Shipping

Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

RRP: £99
Price: £9.9
£9.9 FREE Shipping

In stock

We accept the following payment methods

Description

The 103 third parties who use cookies on this service do so for their purposes of displaying and measuring personalized ads, generating audience insights, and developing and improving products. Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour.

To be taken into account in pregnant or breast-feeding women, children and high-risk groups such as patients with liver disease, or epilepsy.If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you. In severe poisoning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema, and death. Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of their doctor regarding its use. Liquid also contains: Sorbitol, Glycerol, Ethyl Alcohol, Propylene Glycol, Sodium Cyclamate, Acesulfame K, Sodium Citrate, Xantham Gum, Citric Acid Monohydrate, Coughsweet Flavour, Colours ( Sunset Yellow E110) Patent Blue V (E131) and Water.

If required the patient should be given intravenous N-acetylcysteine, in line with the established dosage schedule.You should consult your doctor if you think you may have a health problem or before you start taking a new medicine. Beechams All in One liquid is used for the short-term relief of the symptoms of colds, chills and flu with chesty coughs. Liquid also contains: Sorbitol, Glycerol, Ethyl Alcohol, Propylene Glycol, Sodium Cyclamate, Acessulfame K, Sodium Citrate, Xantham Gum, Citric Acid Monohydrate, Coughsweet Flavour, Colours (Sunset Yellow E110) Patent Blue V (E131) and Water. Dr Roger Henderson Dr Roger Henderson is a Senior GP, national medical columnist and UK medical director for LIVA HealthcareHe appears regularly on television and radio and has written multiple books. Beechams all in one liquid helps relieve the symptoms of the common cold, flu and chesty coughs, such as a headache, aches and pains, blocked nose and sore throat.

This formula is sweetened with saccharin, which makes it safe for diabetics and people with blood sugar problems. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of paracetamol, however, the maximum protective effect is obtained up to 8 hours post-ingestion. Beechams All In One Cold and Flu Relief Tablets provide effective relief from the symptoms of cold and flu. Check the ingredients listed in the leaflet provided with the medicine if you know you have specific allergies or intolerances.Beechams All In One Liquid is a menthol flavoured syrup in a non-drowsy formula to help you get on with your day. The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment. Active ingredients: Each 20 ml dose contains paracetamol 500 mg, guaifenesin 200 mg, phenylephrine hydrochloride 10mg. Ask your doctor or pharmacist for further advice on how to treat cold and flu symptoms during pregnancy.

Adverse events from historical clinical trial data are both infrequent and from small patient exposure. If you're taking the anti-cancer medicines imatinib or busulfanyou should not take Beechams all in one without first checking with your doctor or pharmacist.

Millions in the UK are affected by colds and flu, but the symptoms and severity can vary significantly. We look at Beechams all in one dosage, possible side-effects and medicine interactions: What is Beechams all in one used for?



  • Fruugo ID: 258392218-563234582
  • EAN: 764486781913
  • Sold by: Fruugo

Delivery & Returns

Fruugo

Address: UK
All products: Visit Fruugo Shop